# SDR DALA2017032202354

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 66,530 hours, 13,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK. EMERGENCY LIGHT ASSY DAMAGED AT DOOR 1R. REPLACED LENS ASSY. OPS CK GOOD.
